Postinor 2 can cause irregular bleeding or spotting after taking it. It can either delay your periods or prepone them. While you’re waiting for your next period it is advisable to abstain from having intercourse or make sure you use a contraceptive. If your her periods are delayed by two weeks or more take up pregnancy test. You may take up pregnancy test if you do not have your periods in next few days.This is merely an advice and not a substitute for clinical examination. I sincerely hope it helps. Keep me posted.
Best luck and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.